# SDR 99ZZZM469

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD VESTIBULE FLOORBEAM AT FRAME 15 HAS A SMALL SPOT OF CORROSION APPROX 5 INCHES OUTBOARD OF 3RD INTERCOSTAL FROM LEFT SIDE, INLINE WITH CLOSET WALL AT C/PIT ENTRANCE AND IS MARKED WITH BLACK PEN.  BLENDED AREA TO LIMITS AND SURFACE TREATMENT AS PER BAE SRM.  (M)
